Alert archive / California / Wind Advisories in 2005

Wind Advisory 16, NWS Los Angeles, CA

December 4, 2005Los Angeles County, California

NWS Los Angeles, CA issued this wind advisory at Dec 4, 2005, 2:51 PM PST for Los Angeles County, California. It took effect at Dec 4, 2005, 6:00 PM PST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Dec 4, 2005, 2:51 PM PST (22:51 UTC)
In effect from
Dec 4, 2005, 6:00 PM PST
Expired
Dec 5, 2005, 12:00 PM PST
In force
18 hr
Issued by
NWS Los Angeles, CA

County Los Angeles County, CA

The radar

The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KLOX 042251
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
251 PM PST SUN DEC 4 2005

...GUSTY NORTHEAST WINDS AND COLD TEMPERATURES CONTINUE...

.THE OFFSHORE FLOW CONDITION WILL CONTINUE TONIGHT AND MONDAY
MORNING. A WIND ADVISORY HAS BEEN EXTENDED FOR THE MOUNTAINS AND
VALLEYS OF LOS ANGELES AND VENTURA COUNTIES...MAINLY BELOW AND
THROUGH PASSES AND CANYONS. AREAS UNDER A WIND ADVISORY CAN EXPECT
WIND GUSTS OVER 40 MPH THROUGH MONDAY MORNING. THIS OFFSHORE FLOW CONDITION
BROUGHT A COLD AND DRY AIR MASS TO INTERIOR SECTIONS. WITH LESS
WIND TONIGHT ACROSS SAN LUIS OBISPO AND SANTA BARBARA
COUNTIES...THERE IS EXPECTED TO BE WIDESPREAD TEMPERATURES AT OR BELOW
32 DEGREES. CENTRAL COAST LOCATIONS CAN GENERALLY EXPECT
TEMPERATURES IN THE LOWER 30S...WHERE A FROST ADVISORY HAS BEEN
ISSUED. MEANWHILE... THE SANTA YNEZ VALLEY CAN EXPECT MINIMUM
TEMPERATURES DIPPING INTO THE UPPER 20S...RESULTING IN THE
ISSUANCE OF A FREEZE WARNING.


CAZ036-050500-
/O.NEW.KLOX.FZ.W.0004.051205T1100Z-051205T1600Z/
SANTA YNEZ VALLEY-
251 PM PST SUN DEC 4 2005

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM PST MONDAY. 

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES BELOW 28 DEGREES
FOR AT LEAST TWO HOURS ARE IMMINENT OR HIGHLY LIKELY. THESE
CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.
MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE
ANIMALS SHOULD BE KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE.

$$

CAZ034-035-050500-
/O.NEW.KLOX.FR.Y.0007.051205T1100Z-051205T1600Z/
SAN LUIS OBISPO COUNTY COAST-SANTA BARBARA COUNTY NORTH COAST-
251 PM PST SUN DEC 4 2005

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM PST MONDAY. 

A FROST ADVISORY MEANS THAT AFFECTED AREAS CAN EXPECT AT LEAST
TWO HOURS OF SUBFREEZING TEMPERATURES BETWEEN 28 AND 32
DEGREES...WITH POSSIBLE DAMAGE TO CROPS AND TENDER VEGETATION.
MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE
ANIMALS SHOULD BE KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE.

$$

CAZ053-054-050500-
/O.NEW.KLOX.WI.Y.0016.051205T0200Z-051205T2000Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
251 PM PST SUN DEC 4 2005

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 12 PM PST
MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM PST
MONDAY. 

AREAS BELOW AND THROUGH PASSES AND CANYONS CAN EXPECT NORTHEAST WINDS
OF 25 TO 35 MPH WITH GUSTS OVER 45 MPH.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ044-045-047-088-050500-
/O.NEW.KLOX.WI.Y.0016.051205T0200Z-051205T2000Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
LOS ANGELES COUNTY VALLEYS-SANTA CLARITA VALLEY-
251 PM PST SUN DEC 4 2005

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 12 PM PST
MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM PST
MONDAY. 

AREAS BELOW PASSES AND CANYONS CAN EXPECT NORTHEAST WINDS OF 20 TO
30 MPH WITH GUSTS OVER 40 MPH.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

CAZ046-050500-
/O.NEW.KLOX.WI.Y.0016.051205T0200Z-051205T2000Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
251 PM PST SUN DEC 4 2005

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 12 PM PST
MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM PST
MONDAY. 

AREAS BELOW AND THROUGH PASSES AND CANYONS CAN EXPECT NORTHEAST WINDS
OF 25 TO 35 MPH WITH GUSTS OVER 45 MPH.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
4 follow-up statements
000 
WWUS76 KLOX 050455
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
855 PM PST SUN DEC 4 2005

...GUSTY NORTHEAST WINDS AND COLD TEMPERATURES CONTINUE...

.THE OFFSHORE FLOW CONDITION WILL CONTINUE TONIGHT AND MONDAY
MORNING. A WIND ADVISORY REMAINS IN EFFECT FOR THE MOUNTAINS AND
VALLEYS OF LOS ANGELES AND VENTURA COUNTIES...MAINLY BELOW AND
THROUGH PASSES AND CANYONS. AREAS UNDER A WIND ADVISORY CAN EXPECT
WIND GUSTS OVER 40 MPH THROUGH MONDAY MORNING. THIS OFFSHORE FLOW
CONDITION BROUGHT A COLD AND DRY AIR MASS TO INTERIOR SECTIONS.
WITH LESS WIND TONIGHT ACROSS SAN LUIS OBISPO AND SANTA BARBARA
COUNTIES...THERE IS EXPECTED TO BE WIDESPREAD TEMPERATURES AT OR
BELOW 32 DEGREES. CENTRAL COAST LOCATIONS CAN GENERALLY EXPECT
TEMPERATURES IN THE LOWER 30S...WHERE A FROST ADVISORY HAS BEEN
ISSUED. MEANWHILE... THE SANTA YNEZ VALLEY CAN EXPECT MINIMUM
TEMPERATURES DIPPING INTO THE UPPER 20S...RESULTING IN THE
ISSUANCE OF A FREEZE WARNING.

CAZ036-051100-
/O.CON.KLOX.FZ.W.0004.051205T1100Z-051205T1600Z/
SANTA YNEZ VALLEY-
855 PM PST SUN DEC 4 2005

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM PST MONDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM PST MONDAY. 

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES BELOW 28 DEGREES
FOR AT LEAST TWO HOURS ARE IMMINENT OR HIGHLY LIKELY. THESE
CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. MEASURES
SHOULD BE TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS
SHOULD BE KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE.

$$

CAZ034-035-051100-
/O.CON.KLOX.FR.Y.0007.051205T1100Z-051205T1600Z/
SAN LUIS OBISPO COUNTY COAST-SANTA BARBARA COUNTY NORTH COAST-
855 PM PST SUN DEC 4 2005

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PST MONDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PST MONDAY. 

A FROST ADVISORY MEANS THAT AFFECTED AREAS CAN EXPECT AT LEAST TWO
HOURS OF SUBFREEZING TEMPERATURES BETWEEN 28 AND 32 DEGREES...WITH
POSSIBLE DAMAGE TO CROPS AND TENDER VEGETATION. MEASURES SHOULD BE
TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS SHOULD BE
KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE.

$$

CAZ053-054-051100-
/O.CON.KLOX.WI.Y.0016.000000T0000Z-051205T2000Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
855 PM PST SUN DEC 4 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST MONDAY. 

AREAS BELOW AND THROUGH PASSES AND CANYONS CAN EXPECT NORTHEAST
WINDS OF 25 TO 35 MPH WITH GUSTS OVER 45 MPH.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ044-045-047-088-051100-
/O.CON.KLOX.WI.Y.0016.000000T0000Z-051205T2000Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
LOS ANGELES COUNTY VALLEYS-SANTA CLARITA VALLEY-
855 PM PST SUN DEC 4 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST MONDAY. 

AREAS BELOW PASSES AND CANYONS CAN EXPECT NORTHEAST WINDS OF 20 TO
30 MPH WITH GUSTS OVER 40 MPH.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ046-051100-
/O.CON.KLOX.WI.Y.0016.000000T0000Z-051205T2000Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
855 PM PST SUN DEC 4 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST MONDAY. 

AREAS BELOW AND THROUGH PASSES AND CANYONS CAN EXPECT NORTHEAST
WINDS OF 25 TO 35 MPH WITH GUSTS OVER 45 MPH.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

GOMBERG
000 
WWUS76 KLOX 051058
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
258 AM PST MON DEC 5 2005

...GUSTY NORTHEAST WINDS AND COLD TEMPERATURES CONTINUE THIS MORNING...

.MODERATE OFFSHORE FLOW THROUGH THE PASSES AND CANYONS OF THE
MOUNTAINS AND OVER THE VALLEYS OF VENTURA AND LOS ANGELES COUNTIES
WILL PROVIDE VERY WINDY CONDITIONS WITH GUSTS BETWEEN 45 AND 55
MPH IN FAVORED LOCATIONS. CLEAR AND CALM CONDITIONS ACROSS SAN
LUIS OBISPO AND SANTA BARBARA COUNTIES THIS MORNING WILL ALLOW FOR
THE TEMPERATURE TO DROP TO NEAR OR BELOW 32 DEGREES FOR SEVERAL
HOURS EARLY THIS MORNING...RESULTING IN FROST OR FREEZE
CONDITIONS.

CAZ036-051600-
/O.CON.KLOX.FZ.W.0004.051205T1100Z-051205T1600Z/
SANTA YNEZ VALLEY-
258 AM PST MON DEC 5 2005

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. 

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES BELOW 28 DEGREES
FOR AT LEAST TWO HOURS ARE IMMINENT OR HIGHLY LIKELY. THESE
CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. MEASURES
SHOULD BE TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS
SHOULD BE KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE.

$$

CAZ034-035-051600-
/O.CON.KLOX.FR.Y.0007.051205T1100Z-051205T1600Z/
SAN LUIS OBISPO COUNTY COAST-SANTA BARBARA COUNTY NORTH COAST-
258 AM PST MON DEC 5 2005

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. 

A FROST ADVISORY MEANS THAT AFFECTED AREAS CAN EXPECT AT LEAST TWO
HOURS OF SUB FREEZING TEMPERATURES BETWEEN 28 AND 32 DEGREES...WITH
POSSIBLE DAMAGE TO CROPS AND TENDER VEGETATION. MEASURES SHOULD BE
TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS SHOULD BE
KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE.

$$

CAZ053-054-051600-
/O.CON.KLOX.WI.Y.0016.000000T0000Z-051205T2000Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
258 AM PST MON DEC 5 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. 

NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS AROUND 50 MPH CAN BE
EXPECTED THROUGH PASSES AND CANYONS THIS MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ044-045-047-088-051600-
/O.CON.KLOX.WI.Y.0016.000000T0000Z-051205T2000Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
LOS ANGELES COUNTY VALLEYS-SANTA CLARITA VALLEY-
258 AM PST MON DEC 5 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. 

AREAS OF NORTH TO NORTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS
BETWEEN 45 AND 50 MPH CAN BE EXPECTED THIS MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ046-051600-
/O.CON.KLOX.WI.Y.0016.000000T0000Z-051205T2000Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
258 AM PST MON DEC 5 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. 

NORTH TO NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS AROUND 50 MPH
CAN BE EXPECTED THROUGH PASSES AND CANYONS THIS MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MOYER
000 
WWUS76 KLOX 051601
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
801 AM PST MON DEC 5 2005

...GUSTY NORTHEAST WINDS CONTINUE THIS MORNING...

.MODERATE OFFSHORE FLOW THROUGH THE PASSES AND CANYONS OF THE
MOUNTAINS AND OVER THE VALLEYS OF VENTURA AND LOS ANGELES COUNTIES
WILL PROVIDE VERY WINDY CONDITIONS WITH GUSTS BETWEEN 45 AND 55 MPH
IN FAVORED LOCATIONS. 

CAZ036-051715-
/O.EXP.KLOX.FZ.W.0004.000000T0000Z-051205T1600Z/
SANTA YNEZ VALLEY-
801 AM PST MON DEC 5 2005

...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING IS NO LONGER IN EFFECT. 

$$

CAZ034-035-051715-
/O.EXP.KLOX.FR.Y.0007.000000T0000Z-051205T1600Z/
SAN LUIS OBISPO COUNTY COAST-SANTA BARBARA COUNTY NORTH COAST-
801 AM PST MON DEC 5 2005

...FROST ADVISORY HAS EXPIRED...

THE FROST ADVISORY IS NO LONGER IN EFFECT. 

$$

CAZ053-054-052000-
/O.CON.KLOX.WI.Y.0016.000000T0000Z-051205T2000Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
801 AM PST MON DEC 5 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. 

NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS AROUND 50 MPH CAN BE
EXPECTED THROUGH PASSES AND CANYONS THIS MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ044-045-047-088-052000-
/O.CON.KLOX.WI.Y.0016.000000T0000Z-051205T2000Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
LOS ANGELES COUNTY VALLEYS-SANTA CLARITA VALLEY-
801 AM PST MON DEC 5 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. 

AREAS OF NORTH TO NORTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS BETWEEN
45 AND 50 MPH CAN BE EXPECTED THIS MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ046-052000-
/O.CON.KLOX.WI.Y.0016.000000T0000Z-051205T2000Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
801 AM PST MON DEC 5 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. 

NORTH TO NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS AROUND 50 MPH
CAN BE EXPECTED THROUGH PASSES AND CANYONS THIS MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

WOFFORD
000 
WWUS76 KLOX 052002
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1202 PM PST MON DEC 5 2005

CAZ044>047-053-054-088-052115-
/O.EXP.KLOX.WI.Y.0016.000000T0000Z-051205T2000Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-LOS ANGELES COUNTY VALLEYS-
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
SANTA CLARITA VALLEY-
1202 PM PST MON DEC 5 2005

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

ISOLATED NORTHEAST WINDS 20 TO 30 MPH WILL CONTINUE THROUGH AND
BELOW PASSES AND CANYONS.

$$

WOFFORD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Dec 4, 2:30 PM PST, 21 minutes earlier.

Area forecast discussion, Dec 4, 2:30 PM PST, 21 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
230 PM PST SUN DEC 4 2005

.SHORT TERM...HAVE ISSUED A FREEZE WARNING FOR SANTA YNEZ VALLEY AND
FROST ADVISORY FOR THE SLO COUNTY COAST AS WELL AS THE NORTH SANTA
BARBARA COAST TONIGHT. A WIND ADVISORY WAS REISSUED AS WELL FOR
AREAS OF VENTURA AND LOS ANGELES COUNTIES. HIGH PRESSURE OVER THE
GREAT BASIN WILL SHIFT SOUTH AND EAST OVERNIGHT AND EXPECT WIND WILL
REMAIN BELOW WARNING THRESHOLDS. DEW POINTS ALONG THE COAST NORTH OF
POINT CONCEPTION WERE IN THE UPPER 20S THIS MORNING AND REMAIN IN
THE UPPER 20S TO MID 30S AT THIS TIME...TEMPERATURES WILL FALL INTO
THE MID TO LOWER 30S BY MIDNIGHT AND WIDESPREAD FROST WILL DEVELOP
BY EARLY MORNING. TEMPERATURES WERE IN THE UPPER 20S IN THE SANTA
YNEZ VALLEY THIS MORNING AND DRIER CONDITIONS WILL BAR WIDESPREAD
FROST AND HAVE ISSUED A FREEZE WARNING FOR SEVERAL HOURS OF
TEMPERATURES IN THE UPPER 20S. GUIDANCE INITIALIZED A WEAK UPPER
LEVEL SHORT WAVE CROSSING 139W AND MOVING THROUGH THE LONG WAVE
UPPER RIDGE CENTERED ALONG 137W EARLY THIS AFTERNOON REASONABLY
WELL. UPPER LEVEL CLOUD FIELD UPSTREAM WILL MOVE OVER THE AREA
OVERNIGHT AND MON AS THE SHORT WAVE MOVES THROUGH THE RIDGE
OVERNIGHT AND MOVES ASHORE MON. CURRENT TEMPERTURES WERE SEVERAL
DEGREES WARMER THAN 24 HOURS AGO OVER THE ENTIRE AREA AND WARMING
RATE WILL BE LESS MON WITH 2 TO 3 DEGREES WARMING EACH DAY THROUGH
TUE. CLOUDS WILL INCREASE WED AS GUIDANCE CONTINUES TO INDICATE AN
UPPER LOW MOVING SOUTH ALONG THE COAST NORTH OF THE AREA.

.LONG TERM...WILL CONTINUE WITH LOW POPS OVER THE ENTIRE AREA THU
THROUGH FRI. STABLE SOLITON TYPE UPPER PATTERN SETTLES OVER THE
COAST WITH ANTICYCLONE CENTER OVER SOUTHEAST OREGON AND UPPER
CYCLONE CENTERED OFFSHORE SOUTH OF THE AREA. PATTERN WILL DEVELOP
THU AND EVOLVE THROUGH SUN WITH THE UPPER CYCLONE SLOWLY SHIFTING
EAST AND MOVING ASHORE SOUTH OF THE AREA SUN. TEMPERATURES WILL WARM
TO NEAR NORMAL SAT AND SUN UNDER CLEARING SKIES AS THE UPPER SYSTEM
SHIFTS EAST OF THE AREA.

&&

.FIRE WEATHER...RED FLAG WARNING WILL CONTINUE THROUGH TUESDAY FOR
THE VALLEYS AND MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES EXCEPT
THE ANTELOPE VALLEY AS GUSTY CANYON WINDS COMBINED WITH LOW
HUMIDITIES WILL CONTINUE. HUMIDITY VALUES THIS AFTERNOON IN THESE
AREAS RANGED FROM ABOUT 10 TO 20 PERCENT IN THE VALLEYS...AND 7 TO
30 PERCENT IN THE MOUNTAINS. HOWEVER...HUMIDITIES ARE EXPECTED TO
LOWER EVEN FURTHER THROUGH MONDAY WITH WIDESPREAD MINIMUM HUMIDITIES
OF 10 PERCENT OR LESS EXPECTED MONDAY AND TUESDAY...ESPECIALLY IN
THE HIGHER VALLEYS...FOOTHILLS AND MOUNTAINS.

&&

.AVIATION...CLEAR SKIES WITH VFR CONDITIONS WILL CONTINUE OVERNIGHT.
CURRENT LAX-DAG SFC PRESSURE CONTINUES TO SHOW THE GRADIENT AT -5.4.
OFFSHORE FLOW WILL CONTINUE OVERNIGHT WITH WINDS INCREASING ONCE
AGAIN OVER THE FAVORING NE LOCATIONS FOR LOS ANGELES AND VENTURA
COUNTIES OVERNIGHT. THIS WILL INCLUDE THE MOUNTAINS AND VALLEYS AND
SOME OF THE COASTAL PLAIN LOCATIONS. POSSIBLE MODERATE WINDSHEAR
OVER KBUR OVERNIGHT AND EARLY MONDAY. NO STRATUS ISSUES FOR CWA.
KLAX WILL REMAIN SW 10 KT THROUGH EARLY EVENING...BECOMING VARIABLE
THROUGH 8Z...WITH WEAK NE FLOW LESS THAN 6 KT THROUGH THE EARLY
MORNING HOURS...THEN TURNING W EARLY AFTERNOON HOURS.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY (SEE LAXNPWLOX).
SMALL CRAFT ADVISORY (SEE LAXCWFLOX).
FROST ADVISORY (SEE LAXNPWLOX).
FREEZE WARNING (SEE LAXNPWLOX).
RED FLAG WARNING (LAXRFWLOX).

&&

PUBLIC...FORWOOD
AVIATION...KAPLAN
FIRE...SIRARD
Hazardous weather outlook, Dec 4, 2:39 PM PST, 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
239 PM PST SUN DEC 4 2005

CAZ034>041-044>047-051>054-059-087-088-051400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
239 PM PST SUN DEC 4 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

HIGH PRESSURE OVER THE GREAT BASIN WILL PERSIST OVERNIGHT AND BRISK
NORTH AND NORTHEAST WIND WILL RESUME OVER THE VALLEYS AND MOUNTAINS
OF VENTURA AND LOS ANGELES COUNTIES. DRY COLD AIR THAT SETTLED OVER
THE COASTAL AREAS OF SANTA BARBARA AND SAN LUIS OBISPO COUNTIES AS
WELL AS THE SANTA YNEZ VALLEY SATURDAY NIGHT WILL PERSIST THROUGH
MONDAY MORNING.

* FREEZE WARNING.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* FROST ADVISORY.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY

AN EXTENDED PERIOD OF VERY LOW RELATIVE HUMIDITY WILL CONTINUE THE
HIGH FIRE DANGER IN THE MOUNTAINS AND VALLEYS OF LOS ANGELES AND
VENTURA COUNTIES THROUGH TUESDAY. HAZARDOUS WEATHER IS NOT EXPECTED
WEDNESDAY THROUGH SUNDAY. FROST ADVISORY AND FREEZE WARNING FOR
SANTA BARBARA COUNTIES WILL END MONDAY MORNING.

* RED FLAG WARNING...........SEE WWUS86 KLOX - RFWLOX FOR DETAILS *

* FROST ADVISORY.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* FREEZE WARNING.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FORWOOD

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 3, 7:25 PM PSTHigh Wind WarningLOX17 hr
Dec 4, 2:51 PM PSTFrost AdvisoryLOX17 hr
Dec 4, 2:51 PM PSTFreeze WarningLOX17 hr

Nearby

Wind Advisories in California, 2005Every wind advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.